Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

CT scan showed solid mass on kidney and atheromatous changes on abdominal aorta. Have nausea, vomiting, cold sweats. Diagnosis?

I had a ct of the abdomen done--the findings were 2.7 cm solid mass on kidney and mild atheramatous changes abdominal aorta . I have nausea and vomiting every time I eat--shortness of breath-- cold sweats--fatique. I also have had an ultrasound which showed an enlarged spleen . I have a low wbc count with elevated monos. What would be your diagnosis?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
hi there,

any mass of the kidney should be considered as malignent until proven otherwise. other differencial diagnosis would include benign tumor, renal tuberculosis or fungal mass. you would need a staged investigation profile to document the possibilities. start from basic investigation CBC, KFT, LFT, urine routine and urine for malignent cells. furthur investigation will depend on the results
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor